Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The plane figure of seven real lines


Author: H. S. White
Journal: Bull. Amer. Math. Soc. 38 (1932), 59-65
DOI: https://doi.org/10.1090/S0002-9904-1932-05328-9
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 700--702
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 6 (1933), 411--416
MathSciNet review: 1562327
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05328-9

American Mathematical Society